# SDR IXXA110017S

- Difficulty date: January 27, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 70,992 hours, 16,361 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Horizontal Stab
- Part time: 70,992 hours, 16,361 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TOW INTO HANGER ACFT STRUCK WORK STAND AND DENTED L/E OF LT SIDE HORIZ STABILIZER.  REPAIRED IAW SRM 51-70-10, FIG 209, REV ATI 03 AND MM 55-15-01.
